Title

Nonlinear boundary value problems and a priori bounds on solutions

Document Type

Article

Publication Date

1984

Publication Source

SIAM Journal on Mathematical Analysis

Abstract

Results concerning the existence of solutions of multipoint boundary value problems are given. The results are based on a topological transversality method and rely on a priori bounds on solutions. Applications are made to conjugate type and focal type boundary value problems; the third order, 3-point boundary value problem $y''' = f(x,y,y',y'')$, $y(x_1 ) = r_1 $, $y(x_2 ) = r_2 $, $y(x_3 ) = r_3 $, where $x_1 < x_2 < x_3 $, is discussed.

Inclusive pages

642-647

ISBN/ISSN

0036-1410

Comments

Permission documentation is on file.

Volume

15

Volume

15

Issue

4

Peer Reviewed

yes


Share

COinS